# SDR DXTA2015082606065

- Difficulty date: August 25, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N588QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605721
- Aircraft time: 7,419 hours, 5,662 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 991203611
- Part serial: 079605
- Condition: False Activation
- Location: Cockpit
- Part time: 7,419 hours, 5,662 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT 22,000 FT DURING CLIMB OUT, THE RT ENGINE FIRE LIGHT CAME ON.  WHEN THE THROTTLE WAS REDUCED TO IDLE THE LIGHT EXTINGUISHED.  DURING TROUBLESHOOTING, FOUND NO EVIDENCE OF FIRE & NO BLEED AIR LEAKS, FOUND ENGINE FIRE LOOP TO BE CONTACTING BLEED AIR LINE, ALSO TO BE CHAFED ABOUT 50% THROUGH.  PERFORMED ENGINE RUN IAW CHECKLIST & BROUGHT RT ENGINE TO POWER.  COULD NOT DUPLICATE ENGINE FIRE LIGHT AT THIS TIME ON GROUND.  REMOVED RT ENGINE FIRE LOOP.  INSTALLED A NEW FIRE LOOP IAW MM 26-11-01.  OPS CHECKED GOOD IAW MM 26-11-00.
